MathSciNet Relay Station
MathSciNet bibliographic data
MR2178923 05C10 (68R10 90B80)
Papadimitriou, Christos H.; Ratajczak, David On a conjecture related to geometric routing. Theoret. Comput. Sci. 344 (2005), no. 1, 3–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement